Alert archive / Louisiana / Tornado Warnings in 2018

Tornado Warning 43, NWS New Orleans, LA

December 27, 2018Amite County, Pike County, Mississippi; East Feliciana Parish, Saint Helena Parish, Tangipahoa Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at Dec 27, 2018, 12:53 PM CST for Amite County, Pike County, Mississippi; East Feliciana Parish, Saint Helena Parish, Tangipahoa Parish, Louisiana. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 27, 2018, 12:53 PM CST (18:53 UTC)
Expired
Dec 27, 2018, 1:30 PM CST
In force
37 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties East Feliciana Parish, LA, Saint Helena Parish, LA, Tangipahoa Parish, LA, Amite County, MS, Pike County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 27, 9:29 AM CSTTornado WatchSPC9 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 6.9 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2018-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2018-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 651 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-292 J/kg
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
651 m²/s²
0-3 km storm-relative helicity
836 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

931 
WFUS54 KLIX 271853
TORLIX
LAC037-091-105-MSC005-113-271930-
/O.NEW.KLIX.TO.W.0043.181227T1853Z-181227T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
1253 PM CST THU DEC 27 2018

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  Northern St. Helena Parish in southeastern Louisiana...
  Northeastern East Feliciana Parish in southeastern Louisiana...
  Northwestern Tangipahoa Parish in southeastern Louisiana...
  Southwestern Pike County in southern Mississippi...
  Southeastern Amite County in southern Mississippi...

* Until 130 PM CST.
    
* At 1253 PM CST, a severe thunderstorm capable of producing a
  tornado was located near Felps, or 8 miles east of Clinton, moving
  northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Easleyville around 110 PM CST.
  Gillsberg around 115 PM CST.
  Osyka around 125 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3079 9088 3094 9100 3122 9059 3100 9042
TIME...MOT...LOC 1853Z 236DEG 40KT 3090 9088 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
3 follow-up statements
466 
WWUS54 KLIX 271903
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
103 PM CST THU DEC 27 2018

LAC037-271913-
/O.CAN.KLIX.TO.W.0043.000000T0000Z-181227T1930Z/
East Feliciana LA-
103 PM CST THU DEC 27 2018

...THE TORNADO WARNING FOR NORTHEASTERN EAST FELICIANA PARISH IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM CST for southeastern
Louisiana...and southern Mississippi.

LAT...LON 3091 9072 3100 9080 3122 9059 3100 9042
TIME...MOT...LOC 1903Z 228DEG 41KT 3101 9069 

$$

LAC091-105-MSC005-113-271930-
/O.CON.KLIX.TO.W.0043.000000T0000Z-181227T1930Z/
St. Helena LA-Tangipahoa LA-Pike MS-Amite MS-
103 PM CST THU DEC 27 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM CST FOR
NORTHEASTERN ST. HELENA AND NORTHWESTERN TANGIPAHOA PARISHES...
SOUTHWESTERN PIKE AND SOUTHEASTERN AMITE COUNTIES...
    
At 103 PM CST, a severe thunderstorm capable of producing a tornado
was located over Gillsberg, or 12 miles southeast of Liberty, moving
northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern St. Helena and northwestern Tangipahoa Parishes...
southwestern Pike and southeastern Amite Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3091 9072 3100 9080 3122 9059 3100 9042
TIME...MOT...LOC 1903Z 228DEG 41KT 3101 9069 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$
048 
WWUS54 KLIX 271917
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
117 PM CST THU DEC 27 2018

LAC091-105-MSC005-113-271930-
/O.CON.KLIX.TO.W.0043.000000T0000Z-181227T1930Z/
St. Helena LA-Tangipahoa LA-Pike MS-Amite MS-
117 PM CST THU DEC 27 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM CST FOR
NORTHEASTERN ST. HELENA AND NORTHWESTERN TANGIPAHOA PARISHES...
SOUTHWESTERN PIKE AND SOUTHEASTERN AMITE COUNTIES...
    
At 117 PM CST, a severe thunderstorm capable of producing a tornado
was located near Osyka, or 15 miles northeast of Greensburg, moving
northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Osyka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3095 9059 3101 9062 3112 9051 3100 9042
TIME...MOT...LOC 1917Z 247DEG 36KT 3102 9053 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$
876 
WWUS54 KLIX 271921
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
121 PM CST THU DEC 27 2018

LAC091-105-MSC005-113-271931-
/O.EXP.KLIX.TO.W.0043.000000T0000Z-181227T1930Z/
St. Helena LA-Tangipahoa LA-Pike MS-Amite MS-
121 PM CST THU DEC 27 2018

...THE TORNADO WARNING FOR NORTHEASTERN ST. HELENA AND NORTHWESTERN
TANGIPAHOA PARISHES...SOUTHWESTERN PIKE AND SOUTHEASTERN AMITE
COUNTIES WILL EXPIRE AT 130 PM CST...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 600 PM CST for southeastern
Louisiana...and southern Mississippi.

LAT...LON 3095 9059 3101 9062 3112 9051 3100 9042
TIME...MOT...LOC 1921Z 236DEG 40KT 3104 9049 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Dec 27, 11:03 AM CST, 1 hour 50 minutes earlier.

Area forecast discussion, Dec 27, 11:03 AM CST, 1 hour 50 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service New Orleans LA
1103 AM CST Thu Dec 27 2018

.UPDATE...

Updated for tornado watch 448 which is valid through 6 pm, and to
time out the arrival of mention of severe thunderstorms in the
weather grids and public forecast. Main severe risk at this time
appears to be with the squall line and any bowing features with
rear inflow notches, but cannot eventually rule out a few severe
individual supercells ahead of the main line. Damaging winds and a
tornado or two are the main threats along with very heavy rainfall
and possible flash flooding. Severe thunderstorm risk is expected
be over the greater Baton Rouge area generally between 11 am and
2 pm, and in areas closer to Lake Pontchartrain/New Orleans and
the eastern portion of the tornado watch between 3 and 6 pm.

Also, it was rather windy with many stations reporting sustained
winds up as high as 25 mph with gusts above 30 mph, so issued a
Wind Advisory valid through 4 pm when the winds should ease a bit
going into the evening.

Note, an 18z special sounding at LIX is being conducted to support
severe weather operations. 22/TD

&&

.AVIATION...

For the 18z TAFS and expected amendments, fairly widespread IFR
to low MVFR conditions will prevail through Friday morning with a
greater hazard and lower conditions expected when strong to
severe TSRA move through the terminals. At this time, am
anticipating the main squall line of +TSRA with periodic/brief
LIFR to very low IFR with potential convective gusts over 35 knots
to impact KBTR between 18-1930z, KHDC 20-22z, and KASD-KMSY/KNEW-
KHUM 21-23z, and KGPT 23-24z. 22/TD

&&

.MARINE...

Several observation stations offshore indicated gusts over 35
knots, so the mid morning Coastal Waters Forecast issued a Gale
Warning for the coastal waters and Breton Sound through 3 pm
today.

&&

.PREV DISCUSSION... /issued 816 AM CST Thu Dec 27 2018/

SOUNDING DISCUSSION...
This morning's balloon launch was successful, and there were no
issues. Looking at the sounding, the overall atmospheric profile
is moist. There is a temperature inversion at the lower levels of
the atmosphere. The CAPE in the mixed layer is lower than average
for this time of year (67 J/kg), and the CIN is higher than
average for this time of year (-293 J/kg). This combination
indicates a lack of instability in the atmosphere this morning.
The vertical wind profile is varied with height. At the surface
and low levels, the wind is southerly. At the middle and upper
levels of the atmosphere, the winds are strong (90 knots) and
westerly. This turning of the winds with height indicates the
presence of shear in the atmosphere this morning. MSW

PREV DISCUSSION... /issued 355 AM CST Thu Dec 27 2018/

SHORT TERM...

First batch of rain is mostly through the CWA with just some
lingering showers over the coastal Mississippi counties. Winds are
fairly brisk and gusty as some gusts above 40 mph were measured,
leading to a few power outages. With sustained winds nearing 30 mph
in a few areas, a wind advisory will be issued for a few hours this
morning. In addition, lowering pressures and higher winds will cause
some coastal flood issues along the Mississippi Gulf Coast this
morning.

A break in the action is expected for the next few hours before rain
begins to develop again by late morning, ahead of the line moving in
from the west. With plenty of moisture in place, heavy rainfall
remains a concern today. The northern part of the CWA is now in a
moderate risk of excessive rainfall with the rest of the area
remaining in a slight risk. A flash flood watch remains in effect
for the entire forecast area through early Friday morning. Rainfall
amounts of 2-4 inches are now expected area wide with isolated
higher amounts possible. A few areas of 5 inch plus rainfall cannot
be ruled out at this time.

In addition to the heavy rainfall threat, some of the storms could
become severe with the main threat being strong winds and an
isolated tornado.

Rain chances remain high early Friday before tapering off some on
Friday evening and into Friday night.

LONG TERM...

The big concern continues to be the larger scale pattern through the
weekend as the frontal boundary will likely remain stalled out near
the central Gulf coast. Convective bursts of showers and at times
bands of thunderstorms with downpours are likely to occur over the
weekend and possibly exasperate any flooding and hydrological
issues. The flash flood watch may need to be extended into the
weekend depending on the amount of rain the area gets out of this
first system and the progression of front. Temperatures will
remain above normal to the southeast of the meandering frontal
boundary, but turning cooler behind the front by early next week.

AVIATION...

Most locations will remain generally MVFR today with some lowering
of cloud bases into IFR levels at times during heavy rainfall.
Thunderstorms expected to increase in coverage as frontal boundary
moves into area around 18Z in the western terminals, through
about 28/06Z in the eastern terminals. LLWS at this time should
abate around 11-12Z from west to east as wake low feature departs
the region.

24/RR

MARINE...

Rather strong winds being enhanced by wake depression low pressure
divot moving eastward through the metro New Orleans area this
morning. This feature will be along the MS coast by daybreak with
tides responding both pressure differential and onshore wind.
Synoptic scale pressure gradient to maintain strong onshore winds
this morning before relaxing a bit this afternoon as upper low
begins to lift into the Upper Mississippi Valley. This will cause
to frontal zone to elongate and become stationary along the coast
for lax winds Friday into Saturday. This may result in some sea
fog formation at times though ongoing intermittent rain may
disrupt fog developments. Onshore flow regime to linger through
Monday before a better surge advances into the gulf Monday night.
Small Craft Advisory conditions likely to return for much of
Tuesday.

24/RR

DECISION SUPPORT...

DSS code: Orange.
Deployed: None.
Activation: None.
Activities: Wind Advisory, Moderate Risk of Excessive Rainfall.

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or high
         visibility event; Marginal risk severe or excessive rain.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support for slight risk severe or
         excessive rain.
Orange = High Impacts; Enhanced risk severe; nearby tropical events;
         HazMat or other large episodes.
Red    = Full engagement for Moderate to high risk of severe and/or
         excessive rainfall, or direct tropical threats; Events of
         National Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  70  54  66  50 / 100  90  20  20
BTR  72  57  67  52 / 100  80  20  20
ASD  70  62  69  55 / 100 100  60  20
MSY  72  61  67  57 / 100 100  60  20
GPT  66  64  68  56 /  90 100  70  30
PQL  69  66  70  58 /  90 100  80  40

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through late tonight for LAZ034>037-039-040-
     046>050-056>072.

     Wind Advisory until 3 PM CST this afternoon for LAZ034>037-039-
     040-046>050-056>072.

GM...Small Craft Advisory from 3 PM this afternoon to 6 AM CST Friday
     for GMZ538-550-552-555-570-572-575.

     Gale Warning until 3 PM CST this afternoon for GMZ538-550-552-
     555-570-572-575.

     Small Craft Advisory until 6 AM CST Friday for GMZ530-532-534-
     536-557-577.

MS...Flash Flood Watch through late tonight for MSZ068>071-077-
     080>082.

     Wind Advisory until 3 PM CST this afternoon for MSZ068>071-077-
     080>082.

GM...Small Craft Advisory from 3 PM this afternoon to 6 AM CST Friday
     for GMZ550-552-555-570-572-575.

     Gale Warning until 3 PM CST this afternoon for GMZ550-552-555-
     570-572-575.

     Small Craft Advisory until 6 AM CST Friday for GMZ532-534-536-
     557-577.

&&
Hazardous weather outlook, Dec 27, 6:31 AM CST, 6 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
631 AM CST Thu Dec 27 2018

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-280045-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
631 AM CST Thu Dec 27 2018

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Today and Tonight
A Flash Flood Watch is in effect through tonight. There is a
Slight to Moderate risk of excessive rainfall through tonight.

There is a Marginal to Slight risk of severe thunderstorms this
afternoon and tonight along and ahead of a squall line and cold
front.

A Wind Advisory is in effect this morning for the Mississippi
coastal counties.

A Coastal Flood Advisory is in effect through mid-morning for the
Mississippi coast.

Small Craft Advisories are in effect through tonight for the
coastal waters.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday
The Flash Flood Watch may be extended beyond Friday morning after
further assessment of the stationary front and resultant rainfall
can be made.

Small Craft Advisory will remain in effect until mid-morning
Friday. Small Craft Advisory conditions may occur again next
Tuesday.

Thunderstorms are possible next Monday night into Tuesday morning
along and ahead of a strong cold front.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon through tonight
for severe thunderstorm and heavy rain potential. Report any
observed severe weather damage or flooding promptly to the NWS
office in Slidell, Louisiana.

24/RR

In the hours before

Special weather statement, Dec 27, 11:29 AM CST, 1 hour 24 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1129 AM CST THU DEC 27 2018

LAZ034>037-046>048-MSZ068-069-271815-
Iberville LA-St. Helena LA-East Feliciana LA-Pointe Coupee LA-
West Baton Rouge LA-West Feliciana LA-East Baton Rouge LA-
Wilkinson MS-Amite MS-
1129 AM CST THU DEC 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST FELICIANA...WEST BATON
ROUGE...NORTHWESTERN ST. HELENA...POINTE COUPEE...EAST FELICIANA...
NORTHWESTERN IBERVILLE AND EAST BATON ROUGE PARISHES...WILKINSON AND
AMITE COUNTIES UNTIL 1215 PM CST...

At 1129 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Gloster to near Atchafalaya National
Wildlife Refuge. Movement was east at 25 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Baton Rouge, Zachary, Baker, Plaquemine, Port Allen, New Roads,
Jackson, St. Francisville, Clinton, Liberty, Addis, Brusly,
Centreville, Livonia, Maringouin, Woodville, Slaughter, Gloster,
Fordoche and Rosedale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 600 PM CST for southeastern
Louisiana...and southern Mississippi.

LAT...LON 3132 9112 3135 9102 3135 9055 3116 9055
      3030 9122 3037 9165 3038 9163 3045 9164
      3050 9175 3071 9173 3086 9182 3104 9169
      3104 9165 3097 9166 3104 9156 3113 9163
      3124 9154 3124 9148 3132 9146 3137 9123
TIME...MOT...LOC 1729Z 272DEG 26KT 3115 9106 3044 9164

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 7:05 PM CSTSpecial Weather StatementLIXPike, Walthall55 min
Dec 26, 8:06 PM CSTSpecial Weather StatementLIXPike, Walthall69 min
Dec 27, 3:12 AM CSTWind AdvisoryLIXPearl River4 hr
Dec 27, 3:18 AM CSTCoastal Flood AdvisoryLIX5 hr
Dec 27, 10:20 AM CSTWind AdvisoryLIXAmite, Pearl River, Pike, Walthall, Wilkinson6 hr
Dec 27, 10:47 AM CSTSevere Thunderstorm WarningLIXAmite, Wilkinson43 min
Dec 27, 10:52 AM CSTRiver Flood WarningLIXHancock, Pearl River33 days
Dec 27, 10:52 AM CSTRiver Flood WarningLIXHancock, Pearl River33 days
Dec 27, 10:52 AM CSTRiver Flood WarningLIXPearl River4 days
Dec 27, 10:53 AM CSTRiver Flood WarningLIXHarrison23 hr
Dec 27, 10:53 AM CSTRiver Flood WarningLIXHarrison38 hr
Dec 27, 11:29 AM CSTSpecial Weather StatementLIXAmite, Wilkinson46 min
Dec 27, 2:56 PM CSTAreal Flood AdvisoryLIXWalthall3 hr
Dec 27, 3:48 PM CSTFlash Flood WarningLIXAmite, Pearl River, Pike, Walthall10 hr
Dec 27, 9:33 AM CSTGale WarningLIX5 hr
Dec 27, 9:33 AM CSTSmall Craft AdvisoryLIX13 hr
Dec 27, 10:48 AM CSTRiver Flood WarningLIXEast Baton Rouge41 hr
Dec 27, 10:50 AM CSTRiver Flood WarningLIXTangipahoa5 days
Dec 27, 10:51 AM CSTRiver Flood WarningLIXSaint Tammany4 days
Dec 27, 10:52 AM CSTRiver Flood WarningLIXSaint Tammany45 hr
Dec 27, 10:52 AM CSTRiver Flood WarningLIXSaint Tammany60 hr
Dec 27, 11:36 AM CSTSevere Thunderstorm WarningLIXIberville, Pointe Coupee, West Feliciana24 min
Dec 27, 11:50 AM CSTTornado WarningLIXPointe Coupee, West Feliciana8 min
Dec 27, 2:00 PM CSTAreal Flood AdvisoryLIXEast Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena, West Baton Rouge3 hr
Dec 27, 2:46 PM CSTFlash Flood WarningLIXEast Baton Rouge, Iberville, Livingston, Saint Helena, West Baton Rouge5 hr

Nearby

Tornado Warnings in Louisiana, 2018Tornado Warnings in Mississippi, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.